Header menu link for other important links
X
Semipositive matrices and their semipositive cones
, J. Tsatsomeros M.
Published in Springer Science and Business Media LLC
2018
Volume: 22
   
Issue: 1
Pages: 379 - 398
Abstract

The semipositive cone of A∈Rm×n,KA={x≥0:Ax≥0}ARm×n,KA={x0 : Ax0}, is considered mainly under the assumption that for some x∈KA,Ax>0xKA,Ax>0, namely, that A is a semipositive matrix. The duality of KAKA is studied and it is shown that KAKA is a proper polyhedral cone. The relation among semipositivity cones of two matrices is examined via generalized inverse positivity. Perturbations and intervals of semipositive matrices are discussed. Connections with certain matrix classes pertinent to linear complementarity theory are also studied.

About the journal
JournalData powered by TypesetPositivity
PublisherData powered by TypesetSpringer Science and Business Media LLC
Open AccessNo